Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stribeld - clay colored stools
Jun 28, 2013

I have been on stribeld for three weeks and have had no problems at all except today, I woke up and my stools were a light brown. I am sure in the past they have been this color but not normally. Should I be concerned or wait to see if they return to their normal dark color. I am amazed that I have had no other side effects, and I am not sure if this is just something else. My liver tests, blood work was all checked before I started the drug a few weeks ago.

Response from Dr. Henry

Clay colored stools has not been connected to use of Stribild to my knowledge. Dietary intake and biliary tract (liver area) obstruction are two factors among others to consider if that observation is persistent. For sure would inform your HIV or primary care provider if the clay colored stools persist. If any reader has had a similar experience linked to Stribild please post. KH



Previous
rash during pep
Next
Starting treatment and crystal meth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement